Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

cough medicine question

I hate medicine side effects, it really freaks me out.. I took Nyquil and thought I was dying when my legs felt weak and weird...

Anyways.. I was prescribed promethazine-codeine syrup.. 1 teaspoon... Does this fuck you up? I literally have the coughing sensation all the time, and hold it back, so obviously in need of something.. I'm also on Azithromycin and an inahler.. should I just stick to those two instead of trying the cough syrup?

Answer Question
 
Po0okiebear69

Asked by Po0okiebear69 at 9:50 PM on Jan. 3, 2011 in Health

Level 5 (79 Credits)
Answers (3)
  • it might make you sleepy...
    dullscissors

    Answer by dullscissors at 10:00 PM on Jan. 3, 2011

  • I would only take the cough syrup at night before bed. Take the other stuff during the day.
    Snewo

    Answer by Snewo at 10:02 PM on Jan. 3, 2011

  • My oldest child had been prescribed that before, it didn't do anything to her, but she was only to take it at bedtime - the codeine makes you sleepy. It helped her relax and fall asleep more than anything. If you're worried, take half a dose at bedtime and see how you feel in the morning.
    Anonymous

    Answer by Anonymous at 10:16 PM on Jan. 3, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN